# SDR C2XA99BT073

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968B
- Condition: Smoking
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN WITH PACK NR 2 OVERHEAT INDICATION.  MAINTENANCE REMOVED AND REPLACED THE APU FOUND APU SOURCE OF SMOKE.  OPS CHECKED OF APU AND PACK NR 2 GOOD.  (M)
